| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Unit received a33 alarm during the basic occlusion test due to loose/protruded or flush drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test.Or verify a21 error.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had cleared basal settings on one occasion and also had experienced random no delivery alarms.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.